# SDR USAA001959

- Difficulty date: November 13, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS UPPER RT & LT RADAR MOUNT BRACKET RBL 05 WL 198CORRECTIVE ACTION: DOUBLERS INSTALLED PER EA 68266
